Alert archive / West Virginia / Flash Flood Warnings in 2017
Flash Flood Warning 44, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 22, 2017, 6:43 PM EDT for Gilmer County, Lewis County, Upshur County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2017, 6:43 PM EDT (22:43 UTC)
- Expired
- Jul 22, 2017, 10:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gilmer County, WV, Lewis County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 129 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
280
WGUS51 KRLX 222243
FFWRLX
WVC021-041-097-230215-
/O.NEW.KRLX.FF.W.0044.170722T2243Z-170723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
643 PM EDT SAT JUL 22 2017
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Northeastern Gilmer County in north central West Virginia...
Lewis County in northern West Virginia...
Upshur County in northeastern West Virginia...
* Until 1015 PM EDT
* At 642 PM EDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. Flash flooding is expected
to begin shortly.
* Some locations that will experience flooding include...
Buckhannon, Weston, Stonewall Jackson, Rock Cave, Camden,
Alexander, Baldwin, Lorentz, Sand Run, Alton, Troy, Newberne,
Walkersville, Alum Bridge, Ellamore, Tallmansville, Overhill, Coxs
Mills, Linn and Horner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3891 8009 3890 8011 3877 8012 3875 8021
3889 8060 3890 8061 3890 8063 3892 8069
3903 8096 3908 8085 3908 8084 3911 8081
3898 8008
$$
051 follow-up statement
739
WGUS71 KRLX 230209
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1009 PM EDT SAT JUL 22 2017
WVC021-041-097-230219-
/O.EXP.KRLX.FF.W.0044.000000T0000Z-170723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilmer WV-Lewis WV-Upshur WV-
1009 PM EDT SAT JUL 22 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN GILMER...LEWIS AND UPSHUR
COUNTIES WILL EXPIRE AT 1015 PM EDT...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3891 8009 3890 8011 3877 8012 3875 8021
3889 8060 3890 8061 3890 8063 3892 8069
3903 8096 3908 8085 3908 8084 3911 8081
3898 8008
$$
ManningWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:04 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 22, 4:04 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
404 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 354 PM Saturday...
A severe thunderstorm watch has been issued for parts of
southeast OH and portions of the northern half of WV until 10
PM.
As of 155 PM Saturday...
MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.
In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM Saturday...
Models in good agreement in a significant short wave amplifying
the northern stream over the eastern U.S., which finally drives
the very deep and moist unstable air with the cold front
eastward across most the area Sunday night. Even though the
front gets hung up in the mountains by Monday morning, the
really deep moisture and convection should continue eastward
with the main departing short wave. By Monday morning, we expect
most of the area to be dry, except across the far southern coal
fields and southern mountains where some lingering convection
may continue.
Thereafter, models have another short wave and cold front
dropping southeast through the Great Lakes and across the area
Monday afternoon and night. Even though moisture will be more
limited with this feature, there will be enough moisture to
combine with diurnal heating to fire up a band of convection
with the front. Things will finally die down Monday night, with
most areas dry by Tuesday morning. However, again, this new
front will struggle to exit the far south and have left a few
showers possible there Monday night into Tuesday morning.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 340 PM Saturday...
High pressure builds in briefly Tuesday and Tuesday night with
slightly cooler but drier air.
However, models agree in another short wave and front diving
southeast across the area Wednesday and Wednesday night, with
enough dynamics, moisture and instability to fire yet another
band of convection ahead of the front. But it will be a bit
cooler and less on the summer heat and humidity. But despite
this latest short wave and front, the models quickly lift out
the upper trough and return the front northward Thursday, which
meanders across the area for the later part of the work week.
Again, lots of moisture will be available to keep things very
unsettled with the meandering front, although temperatures are
progged to be tempered by the clouds and precip.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
18Z Saturday through 18Z Sunday...
As of 200 PM Saturday...
Showers and thunderstorms, with heavy downpours, and strong
damaging winds are possible during the TAF period. Expect MVFR
and IFR conditions in vicinity of storms, along with strong
gusty winds. Bulk of convection will generally decrease in
coverage from north to south after 12-15Z, but local MVFR and
IFR cigs will linger. Additional rounds of showers and
thunderstorms towards the end of the period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H M L M M H L
PKB CONSISTENCY H H M H H H M M M M H M
CKB CONSISTENCY H H H H M M L L L M M L
AFTER 18Z SUNDAY...
IFR possible Sunday in heavy showers and thunderstorms.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Sunday morning for WVZ007>011-
014>020-027>032-039-040-517>526.
Heat Advisory until 8 PM EDT this evening for WVZ005-006-013-
024-025.
OH...Flash Flood Watch through Sunday morning for OHZ066-067-075-
076-083>086.
Heat Advisory until 8 PM EDT this evening for OHZ087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...ARJ/JMV
LONG TERM...JMV
AVIATION...SLHazardous weather outlook, Jul 22, 3:58 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 358 PM EDT Sat Jul 22 2017 VAZ003-004-WVZ033-232000- Dickenson-Buchanan-McDowell- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms with heavy downpours are possible tonight across the area. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ026-034-515-516-232000- Boone-Wyoming-Northwest Raleigh-Southeast Raleigh- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>031-039-040- 517>526-232000- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Upshur-Barbour- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ032-232000- Taylor- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-232000- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Mingo-Logan- 358 PM EDT Sat Jul 22 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 22, 6:17 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
617 PM EDT SAT JUL 22 2017
OHZ075-084-222245-
Athens-Vinton-
617 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATHENS AND
NORTHEASTERN VINTON COUNTIES...
At 617 PM EDT, a strong thunderstorm was located near Hocking Hills
State Park, or 10 miles north of Mcarthur, moving southeast at 35
mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Mcarthur, Albany, Lake Hope State Park, Zaleski and Creola.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3939 8233 3939 8231 3928 8208 3920 8227
3921 8231 3919 8231 3915 8240 3934 8268
3936 8266 3936 8264 3937 8263 3937 8252
3940 8251
TIME...MOT...LOC 2217Z 300DEG 32KT 3939 8254
ManningLocal storm report, Jul 22, 6:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG JANE LEW 39.11N 80.41W
07/22/2017 LEWIS WV BROADCAST MEDIA
TREE DOWN ON BURNSIDE ADDITION IN GOOD HOPE. WITH
PICTURES VIA FACEBOOK. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1700583
MECLocal storm report, Jul 22, 6:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD 6 ENE AUBURN 39.12N 80.74W
07/22/2017 DODDRIDGE WV PUBLIC
MPING REPORT OF CREEK OUT OF ITS BANKS.
&&Local storm report, Jul 22, 6:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 NNW JANE LEW 39.14N 80.42W
07/22/2017 HARRISON WV BROADCAST MEDIA
TREE DOWN ON BURNSIDE ADDITION IN GOOD HOPE. WITH
PICTURES VIA FACEBOOK. TIME ESTIMATED FROM RADAR
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER RLX1700583
MECLocal storm report, Jul 22, 6:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 W LOST CREEK 39.16N 80.39W
07/22/2017 HARRISON WV 911 CALL CENTER
TREES DOWN ON POOH BEAR LANE. TIME ESTIMATED
FROM RADAR.
&&Local storm report, Jul 22, 6:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 W LOST CREEK 39.16N 80.37W
07/22/2017 HARRISON WV 911 CALL CENTER
TREES DOWN ALONG LONG RUN RD. TIME ESTIMATED
FROM RADAR.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:27 AM EDT | Special Weather Statement | RLX | Mason | 33 min |
| Jul 22, 12:49 AM EDT | Special Weather Statement | RLX | Mason | 26 min |
| Jul 22, 12:59 AM EDT | Special Weather Statement | RLX | Putnam | 31 min |
| Jul 22, 1:31 AM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 29 min |
| Jul 22, 2:04 AM EDT | Special Weather Statement | RLX | Clay | 26 min |
| Jul 22, 2:30 AM EDT | Special Weather Statement | RLX | Clay, Nicholas | 30 min |
| Jul 22, 4:37 AM EDT | Special Weather Statement | RLX | Jackson | 23 min |
| Jul 22, 5:49 AM EDT | Special Weather Statement | RLX | Calhoun | 26 min |
| Jul 22, 6:14 AM EDT | Special Weather Statement | RLX | Braxton | 31 min |
| Jul 22, 8:58 AM EDT | Special Weather Statement | RLX | Wood | 32 min |
| Jul 22, 9:15 AM EDT | Special Weather Statement | RLX | Pleasants | 30 min |
| Jul 22, 9:28 AM EDT | Special Weather Statement | RLX | Jackson, Ritchie, Wirt, Wood | 32 min |
| Jul 22, 9:33 AM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Tyler | 27 min |
| Jul 22, 9:59 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Ritchie | 31 min |
| Jul 22, 11:01 AM EDT | Special Weather Statement | RLX | Barbour | 29 min |
| Jul 22, 11:59 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more | 28 hr |
| Jul 22, 1:17 PM EDT | Special Weather Statement | RLX | Upshur | 28 min |
| Jul 22, 1:51 PM EDT | Special Weather Statement | RLX | Clay | 24 min |
| Jul 22, 2:21 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 39 min |
| Jul 22, 2:50 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 4 hr |
| Jul 22, 2:52 PM EDT | Heat Advisory | RLX | Cabell, Lincoln, Logan, Mingo, Wayne | 5 hr |
| Jul 22, 2:57 PM EDT | Special Weather Statement | RLX | Taylor | 33 min |
| Jul 22, 3:24 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Upshur | 51 min |
| Jul 22, 3:33 PM EDT | Special Weather Statement | RLX | Ritchie | 27 min |
| Jul 22, 3:37 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 38 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis | 41 min |
| Jul 22, 4:15 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 45 min |
| Jul 22, 4:21 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis | 4 hr |
| Jul 22, 4:30 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Lewis, Upshur | 45 min |
| Jul 22, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wood | 49 min |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 42 min |
| Jul 22, 5:15 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 45 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis | 42 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 44 min |
| Jul 22, 5:34 PM EDT | Tornado Warning | RLX | Ritchie | 26 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 39 min |
| Jul 22, 5:56 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wood | 4 hr |
| Jul 22, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wirt, Wood | 31 min |
| Jul 22, 6:16 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 1 more | 44 min |
| Jul 22, 6:59 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 46 min |
| Jul 22, 7:13 PM EDT | Special Weather Statement | RLX | Ritchie | 32 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 43 min |
| Jul 22, 7:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie | 47 min |
Nearby
Flash Flood Warnings in West Virginia, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.